Posted by: Anonymous | 2009-07-25


In March my girlfriend and i were fooling around and i came over her vagina.She took Norvelo.Her periods have been irregular and she has gained weight immediately.She did a prgnancy test in May and it was negative.Her periods are still irregular and her weight has still remained the same since the initial gain.Can she be pregnant and is the irregular periods and weight gain a side effect from Norvelo?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Norlevo taken as a single dose will not cause weight gain but can have an influence on the menstrual cycle. I suggest that she consults a gynaecologist for a full examination.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2009-07-25

She is not pregnant. Weight gain is a common side effect of the pill

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.